# SDR 2012FA0000102

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Aircraft: N58TB
- Make and model: Beech 58P
- Aircraft serial: TJ113
- Engine: Cont TSIO520WB
- Engine time: 4,400 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Part time: 804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE CYLINDER  FOUND TO BE CRACKED AT FUEL INJECTOR NOZZLE HOLE.  NEW CYLINDERS WERE INSTALLED AT ENGINE O/H.
